# SDR AWXA200600037

- Difficulty date: December 21, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 654583347
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 DISCOVERED FLOOR WEB ATTACH CLIP CRACKED, .25 INCHES, AT BS 178, WL 208, FROM BL 25L TO BL 29L.  MAINTENANCE REMOVED AND INSTALLED NEW FLOOR WEB ATTACH CLIP AT BS 178, WL 208 AND BL 25L TO BL 29L IAW BOEING 737-300 SRM 51-40-02-0G.
